본문 바로가기
KERD
논문KCI 등재

전신성 홍반성 루푸스 환자에서 Bosentan 투여 후 발생한 스티븐스 존슨 증후군

Bosentan Induced Stevens-Johnson Syndrome in a Patient with Systemic Lupus Erythematosus

0

조회

0

다운로드

0

인용

0

참고문헌

주제분류임상병리학

참고문헌 (13)

  1. "an epidemiologic study from West Germany", pp.839~42
  2. "Dermatologic drug reactions", 24, pp.399~423 (2004)
  3. "Stevens-Johnson syndrome and toxic epidermal necrolysis in a patient with systemic lupus erythematosus", pp.665~6
  4. "Drug eruption due to bosentan in a patient with systemic", 16, pp.188~190 (2006)
  5. "Severe necrotizing leukocytoclastic vasculitis on a patient taking bosentan", 329, pp.430~ (2004)
  6. "Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis", 333, pp.1600~1607 (1995)
  7. "Severe cutaneous adverse reaction to drugs", pp.1272~85
  8. "clinical findings and prognosis factors in 87 patients", pp.1160~5
  9. "Toxic epidermal necrolysis and Stevens-Johnson syndrome are induced by soluble Fas ligand", 162, pp.1515~1520 (2003)
  10. "Immunopathology of toxic epidermal necrolysis an immunopathologic study of five cases", kerati and mo(cytes nuclear cells), pp.50~3, HLA-DR expression
  11. "Expression of endothelin-1 in the lungs of patients with pulmonary hypertension", pp.1732~9
  12. "A endothelin antagonism with bosentan: current status and future perspectives", 20, pp.1~18 (2002)
  13. "Effects of the dual endothelin-receptor antagonist bosentan in patients with pulmonary hypertension: a randomised placebo-controlled study", 358, pp.1119~1123 (2001)

관련 논문AI추천

이 간행물의 다른 논문 (11건)